Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 27, 2016, 4:26 AM EDT. It took effect at Mar 27, 2016, 7:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 4:26 AM EDT (08:26 UTC)
- In effect from
- Mar 27, 2016, 7:00 PM EDT
- Expired
- Mar 28, 2016, 5:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
373 WHUS73 KIWX 270826 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EDT SUN MAR 27 2016 LMZ043-046-271630- /O.NEW.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. GUSTS UP TO 30 KNOTS. WINDS WILL DIMINISH MONDAY AFTERNOON. * WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 4 TO 8 FEET AFTER MIDNIGHT. WAVES SHOULD SUBSIDE UNDER 5 FEET BY LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
221 WHUS73 KIWX 271444 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EDT SUN MAR 27 2016 LMZ043-046-272245- /O.CON.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1044 AM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS WILL DIMINISH MONDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 8 FEET AFTER MIDNIGHT...SUBSIDING TO 4 FEET OR LESS LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
928 WHUS73 KIWX 271946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 PM EDT SUN MAR 27 2016 LMZ043-046-280400- /O.CON.KIWX.SC.Y.0019.160328T0400Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 346 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT MONDAY. * WINDS: VEERING SHARPLY NORTHWEST THIS EVENING AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. NORTHWEST WINDS EASING TO 5 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 7 FEET AFTER MIDNIGHT...SUBSIDING TO 4 FEET OR LESS LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
827 WHUS73 KIWX 272240 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 640 PM EDT SUN MAR 27 2016 LMZ043-046-280645- /O.EXT.KIWX.SC.Y.0019.160327T2300Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 640 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. NORTHWEST WINDS EASING TO 5 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 3 TO 7 FEET...SUBSIDING TO 4 FEET OR LESS LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
427 WHUS73 KIWX 280208 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 PM EDT SUN MAR 27 2016 LMZ043-046-281015- /O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1008 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. NORTHWEST WINDS EASING TO 5 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 3 TO 7 FEET...SUBSIDING TO 4 FEET OR LESS LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
420 WHUS73 KIWX 280854 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 454 AM EDT MON MAR 28 2016 LMZ043-046-281700- /O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 454 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS...DIMINISHING THIS AFTERNOON. * WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
705 WHUS73 KIWX 281415 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 AM EDT MON MAR 28 2016 LMZ043-046-282100- /O.CON.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST TO NORTH 10 TO 15 KNOTS. A FEW GUSTS TO 25 KNOTS EARLY THIS AFTERNOON. * WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
881 WHUS73 KIWX 282050 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 PM EDT MON MAR 28 2016 LMZ043-046-282200- /O.EXP.KIWX.SC.Y.0019.000000T0000Z-160328T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 450 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 4:16 AM EDT, 10 minutes earlier.
Area forecast discussion, Mar 27, 4:16 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT SUN MAR 27 2016 .SYNOPSIS... ISSUED AT 407 AM EDT SUN MAR 27 2016 THE RIDGE OF HIGH PRESSURE WHICH HAS PROVIDED FAIR WEATHER OVER THE PAST FEW DAYS WILL CONTINUE TO TRACK OFF TO THE EAST TODAY. THIS WILL ALLOW THE NEXT STORM SYSTEM TO EJECT EASTWARD FROM THE ROCKIES BRINGING A LIKELIHOOD OF RAIN AND SCATTERED THUNDERSTORMS TO THE AREA FROM LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE LATE THIS AFTERNOON INTO THIS EVENING MAINLY ALONG AND SOUTH OF THE US ROUTE 24 CORRIDOR. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE LOWER 70S ACROSS SOUTHEAST PORTIONS OF THE FORECAST AREA IN NORTHEAST INDIANA AND NORTHWEST OHIO...TO THE LOWER TO MID 60S ACROSS SOUTHERN LOWER MICHIGAN AND NORTHWEST INDIANA. LOW TEMPERATURES TONIGHT WILL DROP INTO THE UPPER 30S AND LOWER 40S BEHIND A COLD FRONT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 407 AM EDT SUN MAR 27 2016 CHALLENGING FORECAST FOR THE SHORT TERM WITH RESPECT TO CONVECTIVE/SEVERE POTENTIAL AND TEMPERATURES. TWO DISTINCT PV ANOMALIES SHOULD TEND TO PHASE LATER THIS AFTERNOON ACROSS THE MID MS RIVER VALLEY. INCREASING SOUTHERLY FLOW DOWNSTREAM OF THIS CONSOLIDATED PV ANOMALY WILL ADVECT WARM/MOIST AIR NORTHWARD. SOURCE REGION OF THIS AIRMASS APPEARS TO BE TENNESSEE/NORTHERN MISSISSIPPI/NORTHERN ALABAMA WHERE SFC DEW POINTS ARE IN THE 50S EARLY THIS MORNING. AIRMASS ACROSS THE REGION TO BEGIN THE MORNING IS VERY DRY AND DESPITE FAIRLY EARLY ONSET OF BROAD LOW/MID LEVEL THETAE ADVECTION...CONDITIONS SHOULD REMAIN CAPPED THROUGH THE MID AFTERNOON HOURS. SCATTERED SHOWERS/THUNDERSTORMS APPEAR TO BECOME MORE PROBABLE IN THE 21Z- 00Z TIMEFRAME AS PRIMARY LOW LEVEL THETAE RIDGE AXIS BEGINS TO LIFT NORTHWARD ACROSS NORTHEAST INDIANA/NORTHWEST OHIO. WHILE STRONGEST FORCING WILL LIKELY STILL REMAIN SLIGHTLY UPSTREAM BY THIS TIME...LARGE SCALE LIFT SHOULD BE ON THE UPSWING COINCIDING WITH THE APPROACH OF THIS THETAE RIDGE/POTENTIAL DESTABILIZATION. OVERALL TREND HAS BEEN FOR A SLIGHTLY SLOWER PROGRESSION OF FEATURES DUE TO CONSOLIDATION OF AFOREMENTIONED PV ANOMALIES...NOW SUGGESTING A GREATER POTENTIAL OF WEAK TO MODERATE INSTABILITY DEVELOPING ACROSS THE SOUTHEAST HALF OR SOUTHEAST THIRD OF THE AREA. MID LEVEL THERMAL RIDGE NOSING ACROSS NORTHEAST INDIANA/OHIO SHOULD ALSO PROVIDE A CORRIDOR OF STEEPER MID LEVEL LAPSE RATES THIS AFTERNOON/EARLY EVENING ACROSS THE SOUTHEAST. WITH SURFACE BASED CAPES IN THE 700-1500 J/KG A POSSIBILITY...AND DEEPER LAYER SHEAR INCREASING TO AROUND 50 KNOTS WITH APPROACH OF MID/UPPER SPEED MAX...SOME CONCERN FOR SEVERE POTENTIAL PRIMARILY IN THE 23Z-05Z TIMEFRAME. STILL A GOOD DEAL OF UNCERTAINTY REGARDING THERMODYNAMIC PROFILES THIS AFTERNOON AND WHETHER MOST FAVORABLE MID LEVEL LAPSE RATES/THERMODYNAMIC PROFILES MAY EXIST AT A TIME LATER THIS AFTERNOON WHERE WEAK/MODEST LOWER LEVEL CIN PREVENTS THIS INSTABILITY FROM BEING REALIZED BEFORE BETTER BEST INSTABILITY AXIS SHIFTS EASTWARD LATER THIS EVENING. GIVEN THE POTENTIAL WEAK/MODERATE INSTABILITY AND MODERATE/STRONG SHEAR...SOME CONCERN OF A SUPERCELL MODE SHOULD INSTABILITY MATERIALIZE THIS AFTERNOON BUT PER SWODY1...LCLS WILL LIKELY BE RELATIVELY HIGH FOR AN APPRECIABLE TORNADO THREAT. STEEP LOW LEVEL LAPSE RATES LATE AFTERNOON/EARLY EVENING MAY SUPPORT DAMAGING WIND GUSTS PARTICULARLY ACROSS SOUTHEAST HALF/THIRD OF THE AREA. SPC HAS EXPANDED SLIGHT RISK NORTHEASTWARD TO INCLUDE AREAS ROUGHLY SOUTH OF US ROUTE 24. SEVERE THREAT SHOULD END TOWARD MIDNIGHT AS DEEPER MOISTURE AXIS SHIFTS EAST OF THE FORECAST AREA. GIVEN CONSENSUS TREND OF SLIGHTLY SLOWER EVOLUTION/BETTER PHASING...HAVE BOUGHT IN ON BLENDED GUIDANCE IDEA OF WARMER MAX TEMPS TODAY FROM THE LOWER 70S FAR SOUTHEAST TO AROUND 60 FAR NORTHWEST. WHILE HAVE TRENDED TO SLOWER IDEA...HAVE GENERALLY DISCOUNTED OPERATIONAL NAM WHICH MAY BE A BIT TOO BULLISH IN REGARDS TO SFC REFLECTION DEVELOPMENT/FEEDBACK ISSUES. RAIN WILL CONTINUE INTO THE LATE EVENING/EARLY OVERNIGHT WITH STRONG MID/UPPER LEVEL FRONT PROGRESSING THROUGH THE AREA...TAPERING FROM WEST TO EAST IN THE 06Z-12Z TIMEFRAME. MUCH COOLER AIR WILL FILTER INTO THE AREA WITH LOW TEMPERATURES TONIGHT FROM THE UPPER 30S NORTHWEST TO LOWER 40S SOUTHEAST. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 407 AM EDT SUN MAR 27 2016 AN UPPER LEVEL SYSTEM WILL BE MOVING OUT OF THE AREA AT THE START OF THIS PERIOD EARLY MONDAY WITH SUBSIDENCE INCREASING DURING THE DAY MONDAY. SKIES SHOULD CLEAR BY MONDAY EVENING. VERY LITTLE COLD AIR WILL BE BEHIND THIS SYSTEM...SO LOWS MONDAY NIGHT SHOULD STAY AROUND OR ABOVE FREEZING. UPPER LEVEL RIDGING WILL BUILD OVER THE REGION TUESDAY INTO WEDNESDAY WITH MILDER WEATHER RETURNING DURING THE MIDDLE OF THE WEEK. GFS AND ECMWF SUPPORT A STRONG UPPER LEVEL SYSTEM MOVING INTO AREA LATE WEDNESDAY INTO THURSDAY. THERE IS A POTENTIAL THAT LOW TOPPED CONVECTION MAY BE ABLE TO CHANNEL DOWN VERY STRONG WINDS ALOFT. AFTER THURSDAY...THERE IS VERY HIGH CONFIDENCE THAT MUCH COLDER AIR WILL ARRIVE BY LATE NEXT WEEKEND. BOTH THE GFS AND ECMWF ALONG WITH THE CANADIAN AND GFS ANALOGS SUPPORT A SIGNIFICANT ARCTIC AIR OUTBREAK BY SUNDAY. TEMPERATURES AT 850 MB SHOULD FALL TO BETWEEN -15C AND -20C. THERE IS A GOOD CHANCE TEMPERATURES SATURDAY AFTERNOON WILL BE FALLING BEHIND THE COLD FRONT. LAKE DELTA T VALUES WILL BE AROUND 20C...AND WITH A GOOD FETCH SUPPORT LAKE EFFECT SNOW SHOWERS JUST PAST THE END OF THE FORECAST PERIOD. HIGH TEMPERATURES SUNDAY WILL LIKELY STRUGGLE TO REACH FREEZING OVER NORTHWEST AREAS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 147 AM EDT SUN MAR 27 2016 EASTERLY FLOW ASSOCIATED WITH DEPARTING SFC RIDGE WILL KEEP A DRY LOW LEVEL AIR MASS IN PLACE THROUGH MID/AFTERNOON. DID CONTINUE TEMPO MVFR VSBYS IN LIGHT FOG AT KFWA IN THE 10Z-13Z TIMEFRAME WITH RELATIVELY WEAKER GRADIENT ACROSS THE EAST POSSIBLY PROMOTING SOME SHALLOW FOG THIS MORNING. NEXT MID/UPPER LEVEL TROUGH TO APPROACH LATE AFTERNOON/EARLY EVENING WHICH WILL ALLOW COLD FRONTAL BOUNDARY TO APPROACH FROM THE WEST. AN AXIS OF WEAK INSTABILITY IS EXPECTED TO RAPIDLY LIFT ACROSS FAR NORTHEAST INDIANA/NORTHWEST OHIO BY EARLY THIS EVENING...BUT WITH LINGERING UNCERTAINTIES INTO STRENGTH/PROGRESSION OF ASSOCIATED SFC LOW...THUNDER POTENTIAL STILL OF LOW CONFIDENCE. DID CONSIDER ADDING VCTS FOR THE 23Z-04Z PERIOD AT KFWA...BUT WILL REASSESS LATEST GUIDANCE TRENDS WITH THE 12Z TAFS IN TERMS OF CONVECTIVE POTENTIAL. SOUTHEAST WINDS WILL VEER SOUTHERLY BY MID MORNING...AND WILL THEN SHIFT TO THE WEST NORTHWEST BEHIND THE FRONT IN THE EVENING. DID TREND TAFS TO MVFR DUE TO EXPECTED RAIN/POST-FRONTAL CAA TONIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...SKIPPER AVIATION...MARSILI VISIT US AT WW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 26, 2:49 PM EDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 249 PM EDT SAT MAR 26 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-271200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 249 PM EDT SAT MAR 26 2016 /149 PM CDT SAT MAR 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING INTO THURSDAY. WINDY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-271200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 249 PM EDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE WEDNESDAY AND THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:49 PM EDT | Special Weather Statement | IWX | Grant, Huntington | 41 min |
| Mar 27, 5:56 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash, Wells | 34 min |
| Mar 27, 6:17 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 43 min |
| Mar 27, 6:58 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 47 min |
| Mar 27, 7:05 PM EDT | Special Weather Statement | IWX | DeKalb | 40 min |
| Mar 27, 7:08 PM EDT | Special Weather Statement | IWX | Steuben | 52 min |
| Mar 27, 7:40 PM EDT | Special Weather Statement | IWX | Blackford | 35 min |
| Mar 27, 7:31 PM EDT | Special Weather Statement | IWX | Williams | 44 min |
| Mar 27, 7:32 PM EDT | Severe Thunderstorm Warning | IWX | Paulding, Putnam, Van Wert | 31 min |
| Mar 27, 7:52 PM EDT | Special Weather Statement | IWX | Henry | 23 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.